A convergent algorithm for quantile regression with smoothing splines
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Antoch, J. & Janssen, P., 1989. "Nonparametric regression M-quantiles," Statistics & Probability Letters, Elsevier, vol. 8(4), pages 355-362, September.
- Prochazka, Bohumir, 1988. "Regression quantiles and trimmed least squares estimator in the nonlinear regression model," Computational Statistics & Data Analysis, Elsevier, vol. 6(4), pages 385-391, June.
- Cunningham, J. K. & Eubank, R. L. & Hsing, T., 1991. "M-type smoothing splines with auxiliary scale estimation," Computational Statistics & Data Analysis, Elsevier, vol. 11(1), pages 43-51, January.